# SDR MALA000736

- Difficulty date: November 29, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 457
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, DENT ON CARGO DOOR. REFER TO MESABA 408 CARD 059539, CELSIUS W/O 19097, CELSIUS TASK CARD 8501, AND SAAB STATEMENT 340 SDS000528.  MAINTENANCE INSPECTED, NO CRACKS NOTED IAW FFVNDT006 .  FILLED DENT, FABRICATED REPAIR DOUBLER, TREATED AND PRIMED DOUBLER AND REPAIR SURFACE IAW SAAB STATEMENT 340SDS000528.  INSTALLED DOULBER PER SAAB STATEMENT, NDTPERFFVNDT004UT BOND NO DELAM NOTED, PAINTED REPAIR ON CARGO DOOR IAW SRM 51-20-43.
